K. Aas and I. Hobaek-haff, The generalised hyperbolic skew Student's tdistribution, Journal of Financial Econometrics, vol.4, issue.2, pp.275-309, 2006.

K. Aas, I. Hobaek-haff, and X. Dimakos, Risk estimation using the multivariate normal inverse Gaussian distribution, Journal of Risk, vol.8, issue.2, pp.39-60, 2005.

A. Azzalini and A. Capitanio, Distributions generated by perturbation of symmetry with emphasis on a multivariate skew t distribution, Journal of the Royal Statististical Society B, vol.65, pp.367-389, 2003.

O. Barndorff-nielsen, Normal inverse Gaussian distributions and stochastic volatility modelling, Scandinavian Journal of Statistics, vol.24, issue.1, pp.1-13, 1997.

O. Barndorff-nielsen, J. Kent, and M. Sorensen, Normal variance-mean mixtures and z Distributions, International Statistics Review, vol.50, issue.2, pp.145-149, 1982.

R. Basso, V. Lachos, C. Cabral, and P. Ghosh, Robust mixture modelling based on scale mixtures of skew-normal distributions, Computational Statistics and Data Analysis, vol.54, pp.2926-2941, 2010.

T. Benaglia, D. Chauveau, and D. Hunter, An EM-like algorithm for semiand nonparametric estimation in multivariate mixtures, Journal of Computational and Graphical Statistics, vol.18, pp.505-526, 2009.

T. Benaglia, D. Chauveau, D. Hunter, and D. Young, mixtools: An R Package for Analyzing Finite Mixture Models, Journal of Statistical Software, vol.32, issue.6, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00384896

C. Bouveyron, S. Girard, and C. Schmid, High dimensional data clustering, Computational Statistics and Data Analysis, vol.52, pp.502-519, 2007.
URL : https://hal.archives-ouvertes.fr/inria-00548573

M. Branco and D. Dey, A general class of multivariate skew-elliptical distributions, Journal of Multivariate Analysis, vol.79, pp.99-113, 2001.

R. Browne and P. Mcnicholas, Orthogonal Stiefel manifold optimization for eigen-decomposed covariance parameter estimation in mixture models, Statistics and Computing, 2012.

R. Browne and P. Mcnicholas, A mixture of generalized hyperbolic distributions, 2013.

R. Browne and P. Mcnicholas, Estimating common principal components in high dimensions, Advances in Data Analysis and Classification, vol.8, issue.2, pp.217-226, 2014.

C. Cabral, V. Lachos, and M. Prates, Multivariate mixture modelling using skew-normal independent distributions, Computational Statistics and Data Analysis, vol.56, pp.126-142, 2012.

G. Celeux and G. Govaert, Gaussian parsimonious clustering models. Pattern Recognition, vol.28, pp.781-793, 1995.
DOI : 10.1016/0031-3203(94)00125-6

URL : https://hal.archives-ouvertes.fr/inria-00074643

G. Chang and G. Walther, Clustering with mixtures of log-concave distributions, Computational Statistics and Data Analysis, vol.51, pp.6242-6251, 2007.
DOI : 10.1016/j.csda.2007.01.008

URL : http://www-stat.stanford.edu/~gwalther/flexclust.pdf

A. Deleforge, F. Forbes, and R. Horaud, Acoustic Space Learning for SoundSource Separation and Localization on Binaural Manifolds, International Journal of Neural Systems, vol.25, issue.1, 2015.
DOI : 10.1142/s0129065714400036

URL : https://hal.archives-ouvertes.fr/hal-00960796

J. T. Ferreira and M. F. Steel, Model comparison of coordinate-free multivariate skewed distributions with an application to stochastic frontiers, Journal of Econometrics, vol.137, pp.641-673, 2007.
DOI : 10.1016/j.jeconom.2005.11.016

J. T. Ferreira and M. F. Steel, A new class of multivariate skew distributions with applications to regression analysis, Statistica Sinica, vol.17, pp.505-529, 2007.

B. N. Flury, Common Principal Components in K Groups, Journal of the American Statistical Association, vol.79, issue.388, pp.892-898, 1984.
DOI : 10.2307/2288721

B. N. Flury and W. Gautschi, An Algorithm for Simultaneous Orthogonal Transformation of Several Positive Definite Symmetric Matrices to Nearly Diagonal Form, SIAM Journal on Scientific and Statistical Computing, vol.7, issue.1, pp.169-184, 1986.

F. Forbes, S. Doyle, D. Garcia-lorenzo, C. Barillot, and M. Dojat, A Weighted Multi-Sequence Markov Model For Brain Lesion Segmentation, 13th International Conference on Artificial Intelligence and Statistics (AISTATS10), pp.13-15, 2010.
URL : https://hal.archives-ouvertes.fr/inserm-00723808

F. Forbes and D. Wraith, A new family of multivariate heavy-tailed distributions with variable marginal amounts of tailweight: Application to robust clustering, Statistics and Computing, vol.24, issue.6, pp.971-984, 2014.

C. Fraley and A. E. Raftery, Model-Based Clustering, Discriminant Analysis, and Density Estimation, Journal of the American Statistical Association, vol.97, pp.611-631, 2002.
DOI : 10.1198/016214502760047131

URL : http://www.csss.washington.edu/Papers/wp11.ps

B. Franczak, C. Tortora, R. Browne, and P. Mcnicholas, Mixtures of skewed distributions with hypercube contours, 2014.
DOI : 10.1016/j.patrec.2015.02.011

URL : http://arxiv.org/pdf/1403.2285

S. Fruwirth-schnatter, Finite Mixture and Markov Switching Models, Springer Series in Statistics, 2006.

L. Garcia-escudero and A. Gordaliza, Robustness properties of k-means and Trimmed k-means, Journal of the American Statistical Association, vol.94, issue.447, pp.956-969, 1999.
DOI : 10.2307/2670010

T. Gjerde, J. Eidsvik, E. Nyrnes, and B. Bruun, Positioning and Position Error of Petroleum Wells, Journal of Geodetic Science, vol.1, pp.158-169, 2011.
DOI : 10.2478/v10156-010-0019-y

URL : http://www.degruyter.com/downloadpdf/j/jogs.2011.1.issue-2/v10156-010-0019-y/v10156-010-0019-y.xml

D. Hunter and D. Young, Semiparametric Mixtures of Regressions, Journal of Nonparametric Statistics, vol.24, issue.1, pp.19-38, 2012.
DOI : 10.1080/10485252.2011.608430

URL : http://www.stat.psu.edu/%7Edhunter/papers/tr1102.pdf

B. Jorgensen, Statistical Properties of the Generalized Inverse Gaussian Distribution, Lecture Notes in Statistics, 1982.

D. Karlis, An EM type algorithm for maximum likelihood estimation of the normal inverse Gaussian distribution, Statistics and Probability letters, vol.57, pp.43-52, 2002.

D. Karlis and A. Santourian, Model-based clustering with non-elliptically contoured distributions, Statistics and Computing, vol.19, pp.73-83, 2009.
DOI : 10.1007/s11222-008-9072-0

D. Karlis and E. Xekalaki, Choosing initial values for the EM algorithm for finite mixtures, Computational Statistics and Data Analysis, vol.41, issue.3-4, pp.577-590, 2003.
DOI : 10.1016/s0167-9473(02)00177-9

S. Kotz and S. Nadarajah, Multivariate t Distributions and their Applications, 2004.

V. Lachos, P. Ghosh, and R. Arellano-valle, Likelihood based inference for skew normal independent mixed models, Statistica Sinica, vol.20, pp.303-322, 2010.

S. Lee and G. Mclachlan, EMMIXuskew: an R package for fitting mixtures of multivariate skew t-distributions via the EM algorithm, Journal of Statistical Software, vol.55, issue.12, 2013.

S. Lee and G. Mclachlan, Model-based clustering and classification with non-normal mixture distributions (with discussion), Statistical Methods and Applications, vol.22, pp.427-479, 2013.
DOI : 10.1007/s10260-013-0237-4

S. Lee and G. Mclachlan, On mixtures of skew normal and skew tdistributions, Advances in Data Analysis and Classification, vol.7, pp.241-266, 2013.

S. Lee and G. Mclachlan, Finite mixtures of canonical fundamental skew t-distributions, 2014.

S. Lee and G. Mclachlan, Finite mixtures of multivariate skew tdistributions: some recent and new results, Statistics and Computing, vol.24, pp.181-202, 2014.
DOI : 10.1007/s11222-012-9362-4

T. Lin, Robust mixture modelling using multivariate skew-t distribution, Statistics and Computing, vol.20, pp.343-356, 2010.
DOI : 10.1007/s11222-009-9128-9

T. Lin, Learning from incomplete data via parameterized t mixture models through eigenvalue decomposition, Computational Statistics and Data Analysis, vol.71, pp.183-195, 2014.

T. Lin, H. J. Ho, and C. Lee, Flexible mixture modelling using the multivariate skew-t-normal distribution, Statistics and Computing, vol.24, issue.4, pp.531-546, 2014.

T. Lin, J. C. Lee, and H. J. Ho, On fast supervised learning for normal mixture models with missing information, Pattern Recognition, vol.39, issue.6, pp.1177-1187, 2006.
DOI : 10.1016/j.patcog.2005.12.014

L. Maier, D. Anderson, P. De-jager, L. Wicker, and D. Hafler, Allelic variant in ctla4 alters t cell phosphorylation patterns, Proceedings of the National Academy of Sciences of the United States of America, vol.104, pp.18607-18612, 2007.

A. O'hagan, T. B. Murphy, I. C. Gormley, P. Mcnicholas, and D. Karlis, Clustering with the multivariate Normal Inverse Gaussian distribution, Computational Statistics and Data Analysis, 2014.

T. A. Oigard, A. Hanssen, and R. E. Hansen, The multivariate normal inverse Gaussian distribution: EM-estimation and analysis of synthetic aperture sonar data, XII European Signal Processing Conference, 2004.

R. Protassov, EM-based maximum likelihood parameter estimation for multivariate generalized hyperbolic distributions, Statistics and Computing, vol.14, pp.67-77, 2004.

S. Pyne, X. Hu, and K. Wang, Automated high-dimensional flow cytometric flow analysis, Proceedings of the National Academy of Sciences of the United States of America, vol.106, pp.8519-8524, 2009.

S. Sahu, D. Dey, and M. Branco, A new class of multivariate skew distributions with applications to Bayesian regression models, The Canadian Journal of Statistics, vol.31, pp.129-150, 2003.

R. Schmidt, T. Hrycej, and E. Stutzle, Multivariate distribution models with generalized hyperbolic margins, Computational Statistics and Data Analysis, vol.50, pp.2065-2096, 2006.
DOI : 10.1016/j.csda.2005.03.010

R. D. Team, R: A language and environment for statistical computing, 2011.

C. Tortora, R. P. Browne, B. C. Franczak, and P. D. Mcnicholas, MixGHD: Model based clustering and classification using the mixture of generalized hyperbolic distributions, 2014.

C. Tortora, B. Franczak, R. Browne, and P. Mcnicholas, Model-based clustering using mixtures of coalesced generalized hyperbolic distributions, 2014.

C. Tortora, P. Mcnicholas, and R. Browne, A mixture of generalized hyperbolic factor analyzers, 2013.

F. Vilca, N. Balakrishnan, and C. Zeller, Multivariate Skew-Normal Generalized Hyperbolic distribution and its properties, Journal of Multivariate Analysis, vol.128, pp.73-85, 2014.

F. Vilca, N. Balakrishnan, and C. Zeller, A robust extension of the bivariate Birnbaum-Saunders distribution and associated inference, Journal of Multivariate Analysis, vol.124, pp.418-435, 2014.

W. Wang, Mixtures of common-factor analyzers for modeling highdimensional data with missing values, Computational Statistics and Data Analysis, vol.83, issue.0, pp.223-235, 2015.

D. Young and D. Hunter, Mixtures of Regressions with Predictor-Dependent Mixing Proportions, Computational Statistics and Data Analysis, vol.54, issue.10, pp.2253-2266, 2010.